# SDR SWAA2022070717390

- Difficulty date: June 10, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 767 AFT CARGO COMPARTMENT 2022-316931 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210138203 AND DUE DATE: 11-APR-23.;[03] PERFORMED PERMANENT REPAIR LOCATED RBL 13.84 BTW BS 727D TO BS 787 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND SRM 51-40-02  SEE INDIVIDUAL SIGNOFFS BELOW;[04] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
